Journal article icon

Journal article

Boundary inflation

Abstract:

Inflationary solutions are constructed in a specific five-dimensional model with boundaries motivated by heterotic M theory. We concentrate on the case where the vacuum energy is provided by potentials on those boundaries. It is pointed out that the presence of such potentials necessarily excites bulk fields. We distinguish a linear and a non-linear regime for those modes. In the linear regime, inflation can be discussed in an effective four-dimensional theory in the conventional way. This ef...

Expand abstract

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
Physical Review D
Volume:
61
Issue:
2
Pages:
1-18
Publication date:
2000-01-15
ISSN:
0556-2821
Source identifiers:
215021
Language:
English
Pubs id:
pubs:215021
UUID:
uuid:9007d553-578c-43b6-86b2-2ae4ce310e94
Local pid:
pubs:215021
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP